# SDR A6WA200940566

- Difficulty date: August 31, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 13,552 hours, 12,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00, RBL 27 CLIP OF INTERCOSTAL FOUND CRACKED (CRACK LENGTH .300 INCH).  CLIP OF INTERCOSTAL AT FS 484.00, RBL 27 REMOVED AND REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
